MAUDE Adverse Event Report: COVIDIEN 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771610E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the enfit multifunction port was not suctioning properly.The gastric content was getting stuck or clogged in the suction port and preventing the suction to occur.The hole is small and the gastric content is too thick to suction through.
 
Additional Manufacturer Narrative
Additional information: a review of the device history record (dhr) could not be conducted because a lot number was not provided.A picture was provided for evaluation.However, the issue is not able to be confirmed from the picture alone.If a sample is received in the future, the complaint will be reopened.The root cause of the reported condition could not be determined from evaluating the picture alone.No corrective actions are deemed necessary at this time.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
16FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9075327
Report Number9612030-2019-02265
Device Sequence Number14072921
Product Code PIF
UDI-Device Identifier10884521582736
UDI-Public10884521582736
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7771610E
Device Catalogue Number7771610E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date12/02/2019
Patient Sequence Number1